# SDR SWIA202162478

- Difficulty date: August 27, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LEFT WING  L/E SLAT TRACK 2-2 HAS PITTING ON BOTTOM  TRACK.      (C-CHECK RO 11/10/2021)   REPAIRED  LEFT WING  L/E SLAT TRACK 2-2 REF CRJ700 SRM 51-21-06-001-01-A01 AND REO 670-57-42-1201  REV --,  DATED 2021-09-28.  COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
